# SDR C2XA03TY139

- Difficulty date: August 24, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 11,813 hours, 8,400 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Part number: 14520736004
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE HORIZONTAL SATB SPHERICAL BEARING HOUSING WAS FOUND TO BE WORN AND PITTED.  MAINTENANCE ACCOMPLISHED A BLEND-OUT AND REAM REPAIR IAW E.C. 5510-01062 AND EMB M.M. 51-50-01.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
